Alert archive / New Jersey / Special Weather Statements in 2011

Special Weather Statement, NWS Philadelphia/Mount Holly

July 6, 2011Ocean County, New Jersey

NWS Philadelphia/Mount Holly issued this special weather statement at Jul 6, 2011, 6:14 PM EDT for Ocean County, New Jersey. It was in force for 91 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 6, 2011, 6:14 PM EDT (22:14 UTC)
Expired
Jul 6, 2011, 7:45 PM EDT
In force
91 min
Issued by
NWS Philadelphia/Mount Holly

County Ocean County, NJ

The radar

The Philadelphia radar (KDIX), 12 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 10.2 hours before the alert went out and 151 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2011-07-06Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 721 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2011-07-06The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -8 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
721 J/kg
Mixed-layer CIN
-38 J/kg
Mixed-layer LCL
1270 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-8 m²/s²
0-3 km storm-relative helicity
10 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

602 
WWUS81 KPHI 062214
SPSPHI

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
614 PM EDT WED JUL 6 2011

NJZ013-015-019-020-027-PAZ069-062345-
BUCKS PA-MERCER NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
614 PM EDT WED JUL 6 2011

...AB AREA OF SHOWERS AND ISOLATED STRONG THUNDERSTORM WILL AFFECT 
BUCKS...BURLINGTON...MERCER...MONMOUTH AND OCEAN COUNTIES...

AT 608 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS AND STRONG THUNDERSTORMS ALONG THE BUCKS AND 
BURLINGTON COUNTY LINE...MOVING EAST AT 10 TO 15 MPH. THE 
THUNDERSTORM WILL BE NEAR FORT DIX...MCGUIRE AFB AROUND 630 PM...NEW 
EGYPT...BROWNS MILLS AROUND 645 PM...WOODRUFF AROUND 700 PM...CEDAR 
GLEN LAKES...SIX FLAGS THEME PARK AROUND 715 PM...LAKEHURST AND PINE 
RIDGE AT CRESTWOOD AROUND 730 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
A FLOOD ADVISORY IS IN EFFECT UNTIL AT LEAST 7 PM. 

WIND GUSTS TO AROUND 30 MPH ARE POSSIBLE WITH THE STRONGER STORMS.
EXPECT LIGHTNING FROM THE STRONGER STORMS. DO NOT SEEK SHELTER UNDER 
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM 
APPROACHES.

LAT...LON 3984 7417 3997 7479 4011 7494 4021 7475
      4022 7411

$$

TFG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jul 6, 3:33 PM EDT, 2 hours 41 minutes earlier.

Area forecast discussion, Jul 6, 3:33 PM EDT, 2 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
333 PM EDT WED JUL 6 2011

.SYNOPSIS...
A WEAK COLD FRONT WILL SLOWLY SAG INTO THE AREA TONIGHT, THEN STALL
NEAR THE AREA THURSDAY, THEN SLOWLY CONTINUE TO MOVE THROUGH THE
AREA FRIDAY AS AN AREA OF LOW PRESSURE DEVELOPS ALONG THE BOUNDARY.
THE FRONT SHOULD MOVE SOUTH OF THE AREA SATURDAY, WHILE HIGH
PRESSURE BUILDS IN FOR THE LATTER PART OF THE WEEKEND. ANOTHER
FRONTAL BOUNDARY IS EXPECTED AROUND TUESDAY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
SHOWERS AND THUNDERSTORMS CONTINUE TO DEVELOP LATE THIS AFTERNOON
AND WILL CONTINUE INTO THE EVENING AS A SHORTWAVE/VORTICITY MAXIMUM
MOVES THROUGH THE AREA. A FRONTAL BOUNDARY WILL CONTINUE TO MOVE
SOUTH INTO THE AREA FROM THE NORTHEAST WHICH COULD CONTINUE SOME
SHOWERS/THUNDERSTORMS INTO THE EVENING HOURS. THE CONVECTION SHOULD
BEGIN TO DIMINISH AS THE SUN SETS, BUT WE MAINTAIN A SLIGHT CHANCE
OF POPS OVERNIGHT. ALTHOUGH WE HAVE QUITE A BIT OF INSTABILITY
/2000-3000 J/KG OF CAPE AND LI'S AROUND -4 TO -6/ SHEAR VALUES
ARE NOT THE GREATEST /GENERALLY AROUND OR BELOW 20 KNOTS/ SO
WIDESPREAD SEVERE WEATHER IS NOT EXPECTED. HOWEVER, WITH THE HIGH
INSTABILITY, WE COULD HAVE A FEW STRONG TO SEVERE STORMS WHICH WE
HAVE HAD ALREADY. HEAVY RAIN, FREQUENT LIGHTNING, ALONG WITH GUSTY
WINDS AND SMALL HAIL ARE POSSIBLE.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/...
THE COLD FRONT IS EXPECTED TO STALL ACROSS THE FORECAST AREA ON
THURSDAY AND NOT MAKE MUCH PROGRESS THROUGH MUCH OF THE DAY. WE WILL
HAVE A FAIR AMOUNT OF MOISTURE IN THE ATMOSPHERE, AND IT WILL BE
QUITE HOT AND HUMID. HOWEVER, WE DO NOT HAVE MUCH OF ANY STRONG
UPPER LEVEL FORCING /I.E SHORTWAVE OR VORTICITY MAX/ SO WE ARE NOT
EXPECTING WIDESPREAD CONVECTION TOMORROW. BUT WITH THE INSTABILITY
AND MOISTURE, WE COULD HAVE SOME SHOWERS/THUNDERSTORMS DEVELOPING
DURING THE AFTERNOON.

AS MENTIONED BEFORE, THE FRONTAL BOUNDARY IS EXPECTED TO STALL NEAR
THE AREA AND NOT MAKE MUCH PROGRESS THROUGH THURSDAY NIGHT INTO
FRIDAY, BEFORE BEGINNING TO DRIFT SOUTHWARD FRIDAY NIGHT. STARTING
THURSDAY NIGHT INTO FRIDAY AND FRIDAY NIGHT, SEVERAL SHORTWAVES
ALOFT ARE EXPECTED TO CROSS THE AREA, WHILE AN AREA OF LOW PRESSURE
DEVELOPS ALONG THE FRONTAL BOUNDARY ON FRIDAY. THESE SHORTWAVES
SHOULD HELP TO CREATE A BETTER CHANCE OF SHOWERS/THUNDERSTORMS FROM
THURSDAY NIGHT INTO FRIDAY NIGHT. FRIDAY AFTERNOON INTO FRIDAY NIGHT
LOOKS TO BE THE BEST PROBABILITY FOR PRECIPITATION AS THE STRONGEST
SHORTWAVE/VORTICITY MAX AND SURFACE LOW PRESSURE ALONG THE FRONT
CROSS THE REGION. BY SATURDAY, THE FRONT SHOULD HAVE MADE IT OFF THE
COAST, AND PRECIPITATION CHANCES SHOULD DIMINISH BEHIND IT. HOWEVER,
WE DO MAINTAIN A SLIGHT CHANCE OF SHOWERS/THUNDERSTORMS ON SATURDAY
AS A SHORTWAVE CROSSING TO THE NORTH MAY HELP SPARK OFF SOME
CONVECTION DURING THE DAY WITH THE HEAT AND INSTABILITY. ONE THING
TO NOTE IS THAT EVEN THOUGH WE HAVE A CHANCE OF PRECIPITATION EACH
DAY THROUGH SATURDAY, WE WILL HAVE PERIODS OF NO PRECIPITATION.

FOR TEMPERATURES THROUGH THE PERIOD, WE TOOK A BLEND OF MOS, BUT
STAYED CLOSER TO THE MAV MOS. THICKNESSES DO NOT CHANGE MUCH OVER
THE NEXT FEW DAYS, BUT WITH CLOUDS AND RAIN AND AN EASTERLY FLOW ON
FRIDAY, IT SHOULD BE THE COOLEST DAY OF THE NEXT THREE. THURSDAY IS
EXPECTED TO BE THE WARMEST WITH TEMPERATURES REACHING THE UPPER 80S
TO LOW 90S FOR MOST AREA AWAY FROM THE WATER AND HIGHER ELEVATIONS.

&&

.LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/...
THE NORTHERN FLOW REMAINS ACTIVE DURING THIS TIME FRAME AS RIDGING
REMAINS MOSTLY INTACT ACROSS THE SOUTHERN STATES. THIS PATTERN
REGIME WILL ALLOW SYSTEMS TO SLIDE ACROSS THE NORTHERN TIER OF
STATES WITH THEIR ASSOCIATED COLD FRONTS MOVING THROUGH BUT THEN
STALLING SOUTHWARD DUE TO THE RIDGING. THE ECMWF ENSEMBLE MEAN HAS
BEEN SHOWING GOOD CONTINUITY FOR QUITE SOME TIME. HPC BLENDED IN THE
LATEST ECMWF ENSEMBLE MEAN WITH THE PREVIOUS ONE. WE INITIALIZED THE
DATABASE WITH HPC GUIDANCE THEN MADE SOME TWEAKS AFTER ADDITIONAL
COLLABORATION WITH OUR NEIGHBORING OFFICES.

BASED ON THE ABOVE, HIGH PRESSURE ACROSS THE AREA SATURDAY NIGHT AND
SUNDAY WILL EVENTUALLY SLIDE TO OUR EAST. THE MOISTURE AND THERMAL
ADVECTIONS ON THE BACKSIDE OF THIS HIGH AND AHEAD OF A COLD FRONT
SHOULD ALLOW A STALLED FRONT TO OUR SOUTH TO WORK NORTHWARD AS A
WARM FRONT MONDAY. AT THIS POINT, THERE DOES NOT LOOK LIKE MUCH OF A
TRIGGER FOR CONVECTION WITH THE WARM FRONT ITSELF. THE COLD FRONT
SETTLES ACROSS OUR AREA MONDAY NIGHT INTO TUESDAY, BUT WILL PROBABLY
TEND TO SLOW ITS SOUTHWARD MOVEMENT TUESDAY DUE TO BECOMING REMOVED
FROM THE STRONGER FLOW AND RIDGING FARTHER TO THE SOUTH. AS HIGH
PRESSURE MOVES ACROSS THE GREAT LAKES REGION TUESDAY AND WEDNESDAY,
THIS SHOULD PUSH THE FRONT SOUTH OF OUR DELMARVA ZONES. WE WILL
BRING IN SOME SLIGHT CHC POPS ACROSS OUR NORTHWEST ZONES MONDAY THEN
EXPAND THIS ALONG WITH LOW CHC POPS MONDAY NIGHT AND TUESDAY AS THE
FRONT ARRIVES. WE HELD ONTO SOME SLIGHT CHC POPS WEDNESDAY MAINLY
ACROSS PORTIONS OF OUR DELMARVA ZONES IN THE EVENT THE FRONT DOES
NOT SETTLE FAR ENOUGH SOUTH. THIS PATTERN LOOKS TO FAVOR WARM TO HOT
CONDITIONS THROUGH THE ENTIRE TIME FRAME, AND WE DID NOT MAKE ANY
SIGNIFICANT CHANGES TO THE HPC TEMPERATURE GUIDANCE.

&&

.AVIATION /20Z WEDNESDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.

A HOT AND HUMID AIR MASS COMBINED WITH A SLOW-MOVING BUT WEAK
FRONTAL BOUNDARY OVER/NEAR THE AREA ARE COMBINING TO PRODUCE POPUP
THUNDERSTORMS ACROSS THE CWA THIS AFTERNOON, ESPECIALLY SOUTH OF
THE LEHIGH VALLEY. A THUNDERSTORM CANNOT BE RULED OUT ANYWHERE, SO
A CB GROUP HAS BEEN INCLUDED AT ALL TAF SITES FOR THE REMAINDER OF
THE AFTERNOON, AND INTO THE EVENING HOURS SOUTH OF THE LEHIGH VALLEY.

THE SEABREEZE MOVED WEST OF ACY BY EARLY WED AFTN AND SO A SOUTHEAST
COMPONENT IS EXPECTED THERE THROUGH THE AFTN HOURS. AFTER SUNSET A
SOUTHWESTERLY WIND IS EXPECTED. WINDS ARE THEN EXPECTED TO BECOME
LIGHT AND VARIABLE AT ALL TAF SITES DURING THE LATE OVERNIGHT HOURS
WHICH, ALONG WITH TEMP-DEWPOINT DEPRESSIONS AT OR UNDER 4 DEGREES,
WILL SET THE STAGE FOR SOME POSSIBLE VSBY RESTRICTIONS TOWARD
MORNING...ESPECIALLY AT RDG, MIV AND ACY. THEN MORE POPUP
THUNDERSTORMS POSSIBLE AGAIN THURSDAY AFTERNOON.

OUTLOOK...

THE FRONT WILL NOT CLEAR THE AREA UNTIL SOMETIME LATER FRIDAY...
MEANING THAT SCATTERED SHOWERS AND THUNDERSTORMS WILL CONTINUE
THROUGH THEN. MOST OF THE TIME WILL FEATURE VFR CONDITIONS...WITH
LOCAL MVFR CONDITIONS IN THUNDERSTORMS. AFTER THE FRONT MOVES
EAST OF THE AREA AND HIGH PRESSURE BUILDS IN FROM THE WEST...VFR
CONDITIONS ARE EXPECTED FOR THE WEEKEND.

&&

.MARINE...

A SLOWLY-MOVING BUT WEAK FRONTAL BOUNDARY APPROACHING THE FORECAST
WATERS ALONG WITH AN ESTABLISHED MOIST AIR MASS WILL CONTINUE TO
PRODUCE MAINLY AFTERNOON AND EARLY EVENING THUNDERSTORMS OF THE
SCATTERED VARIETY TODAY AND THURSDAY. THE GENERAL WIND PATTERN
THROUGH THIS PERIOD WILL BE SOUTHWEST IN THE 10 TO 15 KT RANGE WITH
LOCAL VARIABILITY DUE TO THUNDERSTORM OR SEABREEZE DEVELOPMENT. THE
FRONTAL BOUNDARY IS THEN PROGGED TO STALL JUST OFF THE COAST, ALLOWING
LOW PRESSURE FROM THE EASTERN CAROLINAS TO MOVE ALONG IT FRIDAY NIGHT
AND SATURDAY. RIGHT NOW WINDS AND SEAS ARE EXPECTED TO REMAIN BELOW SCA
CRITERIA, BUT ANYTIME A FRONTAL BOUNDARY HANGS AROUND THE FORECAST
TERRITORY, CONDITIONS CAN CHANGE FAIRLY QUICKLY. HIGH PRESSURE IS THEN
EXPECTED TO BUILD IN FROM THE WEST LATE SATURDAY AND DOMINATING THE
WEATHER PATTERN OVER THE FORECAST WATERS THROUGH MONDAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...NONE.

&&

SYNOPSIS...ROBERTSON
NEAR TERM...ROBERTSON
SHORT TERM...ROBERTSON
LONG TERM...GORSE
AVIATION...MIKETTA
MARINE...MIKETTA
Hazardous weather outlook, Jul 6, 3:47 PM EDT, 2 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
347 PM EDT WED JUL 6 2011

DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055-
060>062-067>071-072000-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET-
MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-
CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON-
CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA-
347 PM EDT WED JUL 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND
SOUTHEAST PENNSYLVANIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW STRONG TO SEVERE STORMS MAY OCCUR THIS AFTERNOON AND EVENING
AND MAY CONTAIN HEAVY RAIN, FREQUENT LIGHTNING, ALONG WITH GUSTY
WINDS AND SMALL HAIL.
.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-072000-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
347 PM EDT WED JUL 6 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

A FEW STRONG TO SEVERE STORMS MAY OCCUR THIS AFTERNOON AND EVENING
AND MAY CONTAIN HEAVY RAIN, FREQUENT LIGHTNING, ALONG WITH GUSTY
WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Jul 6, 3:57 PM EDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
357 PM EDT WED JUL 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     EAST WINDSOR TWP        40.25N  74.52W
07/06/2011                   MERCER             NJ   EMERGENCY MNGR

            TREES AND WIRES REPORTED DOWN IN EAST WINDSOR.

0348 PM     TSTM WND GST     HAMILTON TWP            40.21N  74.70W
07/06/2011  E60 MPH          MERCER             NJ   TRAINED SPOTTER

&&

EVENT NUMBER PHI1100331 PHI1100332

MEOLA
Special weather statement, Jul 6, 4:01 PM EDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
401 PM EDT WED JUL 6 2011

PAZ068-069-071-062100-
BUCKS PA-MONTGOMERY PA-PHILADELPHIA PA-
401 PM EDT WED JUL 6 2011

...STRONG THUNDERSTORMS WILL AFFECT BUCKS...MONTGOMERY AND
PHILADELPHIA COUNTIES...

AT 357 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 7 MILES WEST OF TRENTON...MOVING EAST AT 15 MPH.
THE THUNDERSTORM WILL BE NEAR MORRISVILLE AND TULLYTOWN AROUND 415
PM.

VERY HEAVY RAIN WILL FALL FROM THE STORMS...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM.

EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

TAKE ROADWAYS THAT ARE NOT PRONE TO POOR DRAINAGE FLOODING.

LAT...LON 4013 7478 4012 7483 4009 7486 4009 7512
      4030 7508 4031 7490 4030 7487 4024 7484
      4023 7480 4019 7476 4012 7476

TFG
Local storm report, Jul 6, 4:10 PM EDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
410 PM EDT WED JUL 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     EAST WINDSOR TWP        40.25N  74.52W
07/06/2011                   MERCER             NJ   EMERGENCY MNGR

            TREES AND WIRES REPORTED DOWN IN EAST WINDSOR.

0227 PM     TSTM WND DMG     UPPER FREEHOLD TWP      40.15N  74.53W
07/06/2011                   MONMOUTH           NJ   911 CALL CENTER

            TREES AND WIRES REPORTED DOWN.

0330 PM     TSTM WND DMG     EATONTOWN               40.29N  74.06W
07/06/2011                   MONMOUTH           NJ   911 CALL CENTER

            TREES AND WIRES REPORTED DOWN.

0348 PM     TSTM WND GST     HAMILTON TWP            40.21N  74.70W
07/06/2011  E60 MPH          MERCER             NJ   TRAINED SPOTTER

&&

EVENT NUMBER PHI1100331 PHI1100333 PHI1100334 PHI1100332

MEOLA
Special weather statement, Jul 6, 4:46 PM EDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
446 PM EDT WED JUL 6 2011

PAZ068-069-071-062215-
BUCKS PA-MONTGOMERY PA-PHILADELPHIA PA-
446 PM EDT WED JUL 6 2011

...A STRONG THUNDERSTORM WILL AFFECT BUCKS...MONTGOMERY AND
PHILADELPHIA COUNTIES...

AT 443 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 15 MILES NORTHWEST OF PHILADELPHIA...MOVING EAST
AT 10 MPH. THE THUNDERSTORM WILL BE NEAR BLUE BELL...NORTH WALES
AROUND 500 PM...MAPLE GLEN...SPRING HOUSE AROUND 515 PM...HORSHAM...
ABINGTON AROUND 530 PM...HATBORO...WARMINSTER HEIGHTS AROUND 545
PM...FEASTERVILLE AND CHURCHVILLE AROUND 600 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.

WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS STORM. THIS STORM WAS
STILL INTENSIFYING AND MIGHT REQUIRE A SEVERE THUNDERSTORM WARNING
IF THE TREND CONTINUES.

EXPECT INTENSE LIGHTNING FROM THIS STORM. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

LAT...LON 4026 7494 4003 7500 4012 7540 4025 7538

TFG
Local storm report, Jul 6, 5:24 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
524 PM EDT WED JUL 06 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND DMG     EAST WINDSOR TWP        40.25N  74.52W
07/06/2011                   MERCER             NJ   EMERGENCY MNGR

            TREES AND WIRES REPORTED DOWN IN EAST WINDSOR.

0227 PM     TSTM WND DMG     UPPER FREEHOLD TWP      40.15N  74.53W
07/06/2011                   MONMOUTH           NJ   911 CALL CENTER

            TREES AND WIRES REPORTED DOWN.

0330 PM     TSTM WND DMG     EATONTOWN               40.29N  74.06W
07/06/2011                   MONMOUTH           NJ   911 CALL CENTER

            TREES AND WIRES REPORTED DOWN.

0348 PM     TSTM WND GST     HAMILTON TWP            40.21N  74.70W
07/06/2011  E60 MPH          MERCER             NJ   TRAINED SPOTTER

0445 PM     HAIL             FLORENCE TWP            40.10N  74.78W
07/06/2011  M0.75 INCH       BURLINGTON         NJ   TRAINED SPOTTER

            PENNY SIZE HAIL REPORTED IN FLORENCE TOWNSHIP.

0445 PM     TSTM WND GST     FLORENCE TWP            40.10N  74.78W
07/06/2011  M62 MPH          BURLINGTON         NJ   TRAINED SPOTTER

            62 MPH GUST MEASURED IN FLORENCE TOWNSHIP.

0445 PM     TSTM WND DMG     FLORENCE TWP            40.10N  74.78W
07/06/2011                   BURLINGTON         NJ   TRAINED SPOTTER

            TREES DOWN IN FLORENCE TOWNSHIP.

0508 PM     TSTM WND GST     MCGUIRE AFB             40.04N  74.58W
07/06/2011  M54 MPH          BURLINGTON         NJ   ASOS

            54 MPH GUST MEASURED AT THE MCGUIRE AFB.

0512 PM     TSTM WND DMG     PLUMSTEAD TWP           40.05N  74.48W
07/06/2011                   OCEAN              NJ   EMERGENCY MNGR

            TREES DOWN IN PLUMSTEAD TOWNSHIP.

&&

EVENT NUMBER PHI1100331 PHI1100333 PHI1100334 PHI1100332 PHI1100335
PHI1100336 PHI1100337 PHI1100338 PHI1100339

MEOLA
Special weather statement, Jul 6, 6:14 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
614 PM EDT WED JUL 6 2011

NJZ013-015-019-020-027-PAZ069-062345-
BUCKS PA-MERCER NJ-NORTHWESTERN BURLINGTON NJ-OCEAN NJ-
SOUTHEASTERN BURLINGTON NJ-WESTERN MONMOUTH NJ-
614 PM EDT WED JUL 6 2011

...AB AREA OF SHOWERS AND ISOLATED STRONG THUNDERSTORM WILL AFFECT
BUCKS...BURLINGTON...MERCER...MONMOUTH AND OCEAN COUNTIES...

AT 608 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS AND STRONG THUNDERSTORMS ALONG THE BUCKS AND
BURLINGTON COUNTY LINE...MOVING EAST AT 10 TO 15 MPH. THE
THUNDERSTORM WILL BE NEAR FORT DIX...MCGUIRE AFB AROUND 630 PM...NEW
EGYPT...BROWNS MILLS AROUND 645 PM...WOODRUFF AROUND 700 PM...CEDAR
GLEN LAKES...SIX FLAGS THEME PARK AROUND 715 PM...LAKEHURST AND PINE
RIDGE AT CRESTWOOD AROUND 730 PM.

VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE WATER TO
POND ON ROADS AND QUICKLY FILL ROADSIDE DITCHES AND SMALL STREAMS.
A FLOOD ADVISORY IS IN EFFECT UNTIL AT LEAST 7 PM.

WIND GUSTS TO AROUND 30 MPH ARE POSSIBLE WITH THE STRONGER STORMS.
EXPECT LIGHTNING FROM THE STRONGER STORMS. DO NOT SEEK SHELTER UNDER
TREES WHEN LIGHTNING THREATENS...MOVE INDOORS WHEN A THUNDERSTORM
APPROACHES.

LAT...LON 3984 7417 3997 7479 4011 7494 4021 7475
      4022 7411

TFG

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 6, 12:34 PM EDTSpecial Weather StatementPHIAtlantic56 min
Jul 6, 1:13 PM EDTSpecial Marine WarningPHI92 min
Jul 6, 1:23 PM EDTSevere Thunderstorm WarningPHICumberland, Salem52 min
Jul 6, 1:30 PM EDTSpecial Marine WarningPHI90 min
Jul 6, 1:47 PM EDTSevere Thunderstorm WarningPHIMercer, Middlesex, Monmouth58 min
Jul 6, 2:26 PM EDTSevere Thunderstorm WarningPHIBurlington, Monmouth, Ocean46 min
Jul 6, 2:40 PM EDTSevere Thunderstorm WarningPHIMonmouth, Ocean62 min
Jul 6, 2:57 PM EDTSpecial Marine WarningPHI93 min
Jul 6, 3:23 PM EDTSevere Thunderstorm WarningPHIBurlington, Mercer, Middlesex, Monmouth, Ocean67 min
Jul 6, 4:02 PM EDTAreal Flood AdvisoryPHIMercer, Middlesex, Monmouth118 min
Jul 6, 4:32 PM EDTSevere Thunderstorm WarningPHIBurlington, Monmouth, Ocean58 min
Jul 6, 5:00 PM EDTAreal Flood AdvisoryPHIBurlington4 hr
Jul 6, 5:18 PM EDTSevere Thunderstorm WarningPHIBurlington, Ocean42 min
Jul 6, 5:38 PM EDTSpecial Marine WarningPHI82 min
Jul 6, 7:03 PM EDTFlash Flood WarningPHIBurlington2 hr
Jul 6, 4:01 PM EDTSpecial Weather StatementPHIBucks59 min
Jul 6, 4:46 PM EDTSpecial Weather StatementPHIMontgomery89 min
Jul 6, 12:33 PM EDTSpecial Weather StatementPHIKent87 min
Jul 6, 1:14 PM EDTSpecial Weather StatementPHISussex91 min
Jul 6, 2:41 PM EDTAreal Flood AdvisoryPHISussex75 min

Nearby

Special Weather Statements in New Jersey, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.